# SDR AT9900090

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND DENTED FUSELAGE SKIN AT STA 437, 2 BELOW L-24R.  CUT OUT DENTED SECTIONS, FABRICATED NEW SKIN SECTION AND REPAIR SPLICES IAW DC9 SRM 53-04 FIG 30, 51-10-2, 51-10-3, 51-10-4 AND RES NR 9920.  (P/N 105846-1) ON, (P/N 59204195) OFF.
